- -

Kothe dual of Banach lattices generated by vector measures

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Kothe dual of Banach lattices generated by vector measures

Show full item record

Mastylo, M.; Sánchez Pérez, EA. (2014). Kothe dual of Banach lattices generated by vector measures. Monatshefte fur Mathematik. 173(4):541-557. doi:10.1007/s00605-013-0560-8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/55264

Files in this item

Item Metadata

Title: Kothe dual of Banach lattices generated by vector measures
Author: Mastylo, Mieczyslaw Sánchez Pérez, Enrique Alfonso
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We study the Kothe dual spaces of Banach function lattices generated by abstract methods having roots in the theory of interpolation spaces. We apply these results to Banach spaces of integrable functions with respect to ...[+]
Subjects: Banach lattice , Vector measure , Integration , Kothe dual space
Copyrigths: Reserva de todos los derechos
Source:
Monatshefte fur Mathematik. (issn: 0026-9255 )
DOI: 10.1007/s00605-013-0560-8
Publisher:
Springer Verlag (Germany)
Publisher version: http://dx.doi.org/10.1007/s00605-013-0560-8
Project ID:
MINECO/MTM2012-36740-C02-02.
Thanks:
The first author was supported by the Foundation for Polish Science (FNP). The second author was supported by the Ministerio de Economia y Competitividad (Spain) under Grant #MTM2012-36740-C02-02.
Type: Artículo

References

Aronszajn, N., Gagliardo, E.: Interpolation spaces and interpolation methods. Ann. Mat. Pura. Appl. 68, 51–118 (1965)

Bartle, R.G., Dunford, N., Schwartz, J.: Weak compactness and vector measures. Canad. J. Math. 7, 289–305 (1955)

Brudnyi, Yu.A., Krugljak, N.Ya.: Interpolation functors and interpolation spaces $$I$$ I . North-Holland, Amsterdam (1991) [+]
Aronszajn, N., Gagliardo, E.: Interpolation spaces and interpolation methods. Ann. Mat. Pura. Appl. 68, 51–118 (1965)

Bartle, R.G., Dunford, N., Schwartz, J.: Weak compactness and vector measures. Canad. J. Math. 7, 289–305 (1955)

Brudnyi, Yu.A., Krugljak, N.Ya.: Interpolation functors and interpolation spaces $$I$$ I . North-Holland, Amsterdam (1991)

Curbera, G.P.: Operators into $$L^1$$ L 1 of a vector measure and applications to Banach lattices. Math. Ann. 293, 317–330 (1992)

Curbera, G.P., Ricker, W.J.: The Fatou property in $$p$$ p -convex Banach lattices. J. Math. Anal. Appl. 328, 287–294 (2007)

Delgado, O.: Banach function subspaces of $$L^1$$ L 1 of a vector measure and related Orlicz spaces. Indag. Math. 15(4), 485–495 (2004)

Diestel, J., Jr., Uhl, J.J.: Vector measures, Amer. Math. Soc. Surveys 15, Providence, R.I. (1977)

Fernández, A., Mayoral, F., Naranjo, F., Sánchez-Pérez, E.A.: Spaces of $$p$$ p -integrable functions with respect to a vector measure. Positivity 10, 1–16 (2006)

Ferrando, I., Rodríguez, J.: The weak topology on $$L_p$$ L p of a vector measure. Topol. Appl. 155, 1439–1444 (2008)

Ferrando, I., Sánchez Pérez, E.A.: Tensor product representation of the (pre)dual of the $$L_p$$ L p -space of a vector measure. J. Aust. Math. Soc. 87, 211–225 (2009)

Galaz-Fontes, F.: The dual space of $$L^p$$ L p of a vector measure. Positivity 14(4), 715–729 (2010)

Kamińska, A.: Indices, convexity and concavity in Musielak-Orlicz spaces, dedicated to Julian Musielak. Funct. Approx. Comment. Math. 26, 67–84 (1998)

Kantorovich, L.V., Akilov, G.P.: Functional analysis, 2nd edn. Pergamon Press, New York (1982)

Krein, S.G., Petunin, Yu.I., Semenov, E.M.: Interpolation of linear operators. In: Translations of mathematical monographs, 54. American Mathematical Society, Providence, R.I., (1982)

Lewis, D.R.: Integration with respect to vector measures. Pacific. J. Math. 33, 157–165 (1970)

Lewis, D.R.: On integrability and summability in vector spaces. Ill. J. Math. 16, 583–599 (1973)

Lindenstrauss, J., Tzafriri, L.: Classical Banach spaces II. Springer, Berlin (1979)

Lozanovskii, G.Ya.: On some Banach lattices, (Russian). Sibirsk. Mat. Z. 10, 419–430 (1969)

Musielak, J.: Orlicz spaces and modular spaces. In: Lecture Notes in Math. 1034, Springer-Verlag, Berlin (1983)

Okada, S.: The dual space of $$L^1(\mu )$$ L 1 ( μ ) of a vector measure $$\mu $$ μ . J. Math. Anal. Appl. 177, 583–599 (1993)

Okada, S., Ricker, W.J., Sánchez Pérez, E.A.: Optimal domain and integral extension of operators acting in function spaces, operator theory. Adv. Appl., vol. 180, Birkhäuser, Basel (2008)

Rao, M.M., Zen, Z.D.: Applications of Orlicz spaces. Marcel Dekker, Inc., New York (2002)

Rivera, M.J.: Orlicz spaces of integrable functions with respect to vector-valued measures. Rocky Mt. J. Math. 38(2), 619–637 (2008)

Sánchez Pérez, E.A.: Compactness arguments for spaces of $$p$$ p -integrable functions with respect to a vector measure and factorization of operators through Lebesgue-Bochner spaces. Ill. J. Math. 45(3), 907–923 (2001)

Sánchez Pérez, E.A.: Vector measure duality and tensor product representation of $$L_p$$ L p spaces of vector measures. Proc. Amer. Math. Soc. 132, 3319–3326 (2004)

Zaanen, A.C.: Integration. North Holland, Amsterdam (1967)

[-]

This item appears in the following Collection(s)

Show full item record